# SDR ASAA2017092522046

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,777 hours, 11,471 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4739574
- Part serial: 5066K
- Condition: Failed
- Location: Cargo Bay
- Part time: 37,585 hours, 11,182 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON ENTERING FLIGHT DECK, NOTED THAT CARGO FIRE SUPPRESSION SYSTEM BOTTLE DISCHARGE LIGHT WAS ILLUMINATED. GROUNDED - YES. REF TASK CARD 78226001, REMOVAL AND REPLACEMENT OF CARGO FIRE BOTTLE. MEL 26-19L CLEARED.
